# SDR CA991229001

- Difficulty date: November 22, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 21,842 hours, 29,086 cycles
- Component: Equip Attach Fit, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BRACKET WHICH SUPPORTS THE DUAL SKID CONTROL VALVE, IN THE LEFT ENGINE NACELLE WAS FOUND CRACKED. THE RIGHT SIDE BRACKET WAS CHECKED AND ALSO FOUND CRACKED.
